# SDR YENA2024082601163

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BORE HINGE FITTING #4 LOCATED ON VERTICLE STABILIZER; REFERNCE AEROMAN W.O. 2024 131/1 NR# 2024-336938 - REMOVED AND REPLACED HINGE FITTING # 3 LOCATED ON VERTICAL STABILIZER I. A.W A320 SRM 51-72-11- 911-001 AND DRAWING #D 55371052 ISSUE E. WORK ACC BY AEROMAN # 8609718 INSPECTED BY # AE 381 QC.
